# SDR MWEA040050

- Difficulty date: April 9, 2004
- Submitted: April 9, 2004
- Operation: Air carrier
- Aircraft: N807ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48033
- Aircraft time: 40,909 hours, 43,222 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Part number: 9915558191
- Condition: Scratched
- Location: Door Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN DOOR JAMB AREA, LEFT SIDE OF AFT CABIN DOOR ANGLE HAS A DEEP SCRATCH IN RADIUS, IN BAY LONGERON 3.  --  FABRICATED AND INSTALLED NEW ANGLE.
